# SDR HNAA2024080900654

- Difficulty date: July 18, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 41,540 hours, 36,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E046499 SERVICE DOOR CENTER SILL CORRODED AROUND NUT PLATE HOLES.  BLENDED OUT CORROSION ON SERVICE DOOR CUTOUT CENTER SILL AROUND 3 NUT PLATE HOLES IAW EMB145 SRM 51-10-03. REMAINING THICKNESS AT BLENDED AREA ON FWD AND CENTER NUTPLATE HOLES ON SERVICE DOOR CUTOUT CENTER SILL FOUND TO BE WITHIN ALLOWABLE LIMITS IAW EMB145 SRM 53-21-02AD, ITEM 3, FIG 102. INSTALLED REPAIR DOUBLER AT AFT NUTPLATE HOLE ON SERVICE DOOR CENTER SILL IAW EMB-145 SRM 53-21-02 RE, ITEM 2, FIGURE 201 AND EO1-53-24-0434.
